hi just want to ask had a high fever reaches 38.8 after taking paracetamol i start felling fine after 4-6 hours i start to fell so cold again and when cheking my temperature its 38. something and sometimes reaches 39 i had this for 3 days already i also had a cough what should be the best thing to do?
hope someone can advise tnx
It sounds like you have a virus or a bacterial infection. When you have a fever it means your body is trying to heal itself.
I really think you need to see your doctor to find out where the infection is.
it could be a bladder infection, or your sinuses or anything else.
Are you in pain? Does it burn to urinate? Do you have a bug bite? Do you have nausea? This is something you will have to tell your doctor.
Hi Abby, Paracetamol (Tylenol) effect only lasts 4 hours, so if you have the Flu, you will need to take it every 4 hours till it stays down.. Do you have cough and colds ? Can you breathe easily ? When you're feverish, you could use and keep cold damp towel to your forehead and keep taking your Paracetamol. Rest and sleep is best and take plenty of fluids. Calamansi juice but not too sugary ( sugar is bad for colds) and Chicken soup is great to clear the chest. Don't over wrap yourself as this will even raise up your temperature. Is Oil of Oregano available in the Phil. ? You could take those for 3-4 days.. If your temp. goes up to 39.5 , its better to see your Doctor. Keep your cold damp cloth to your head and forehead to keep it down.
Take care. I wish you well..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.